# SDR SWIA200920921

- Difficulty date: January 26, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 20,573 hours, 27,341 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5524 - AIRCRAFT SWERVED HARD RIGHT ON TAKEOFF.  ADJUSTED RUDDER AND TILLER POTENTIOMETER.
